# SDR SIMA201001102

- Difficulty date: January 5, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 18,281 hours, 13,721 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4027 DURING TAKEOFF THE CREW REPORTED, RECEIVED A - STEERING INOP - MESSAGE.  FIVE SECONDS AFTER THAT RECEIVED ED1 WARNING MESSAGE OF "GEAR DISAGREE".  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD LANDING WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED THE NOSE GEAR STRUT IAW CRJ 700 AMM 12-12-32.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR.  NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
